MAUDE Adverse Event Report: KANEKA CORPORATION I-ED COIL SYSTEM; NEUROVASCULAR EMBOLIZATION DEVICE AND VASCULAR EMBOLIZATION DEVICE

KANEKA CORPORATION I-ED COIL SYSTEM; NEUROVASCULAR EMBOLIZATION DEVICE AND VASCULAR EMBOLIZATION DEVICE
Catalog Number 393-030520
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Ruptured Aneurysm (4436)
Date of Event 10/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history records (dhr) of the device concerned was reviewed: the production lot, to which the device concerned belongs, passed all in-process inspections for every product, and the finished product inspections on representative samples based on sampling plan.No nonconformity or abnormality in the manufacturing processes of the device concerned was found.The actual device was not returned and could not be investigated.We assume the cause of this as follows: the facility has not reported any defects in the product, and we determine that it was due to the patient's condition and procedure.However, since health hazards to the patient (rupture of aneurysm) occurred during inserting the i-ed coil, and the causal relationship between health hazards and the product cannot be completely ruled out, we judged the case is reportable.In the instructions for use of i-ed coil (2376-1) , we state the potential of known risk as below; [device failures, adverse events and complications] the following device failures, adverse events and complications may occur during the use of the i-ed coil.However, device failures, adverse events and complications are not limited to those listed below.Immediately take appropriate measures in the event that any abnormality occurs.2.Adverse events (1) death (3) injury to blood vessels or tissues, vessel wall dissection, blood vessel perforation, blood vessel rupture (5) bleeding, ischemia (7) stroke, cerebral infarction.
 
Event or Problem Description
Doctor was on the third i-ed coil (first two were framing coils) for the case and then felt something give pressure back and then took a picture and confirmed that we had ruptured the aneurysm.Doctor then asked to reverse protamine and then called for a 4x20 scepter balloon and 5x20cm axium coil to stop bleeding.Patients blood pressure started falling until balloon was inserted.Then patient was stabilized and was taken to neuro icu.

Brand Name
I-ED COIL SYSTEM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE AND VASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
KANEKA CORPORATION
2-3-18
nakanoshima, kita-ku
osaka-city, osaka 530-8 288
JA  530-8288
Manufacturer (Section G)
KANEKA MEDIX CORPORATION KANAGAWA PLANT
225-1 aza deguchi
ashigara-kami-gun
yamakita, kanagawa 25801 13
JA   2580113
Manufacturer Contact
akihiro tahara
1-12-32
akasaka
minato-ku, tokyo 107-6-028
JA   107-6028
MDR Report Key23493816
Report Number3009761573-2025-00003
Device Sequence Number18385813
Product Code HCG
UDI-Device Identifier04540778177321
UDI-Public04540778177321
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K210638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number393-030520
Device Lot NumberKW094065
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Initial Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age57 YR
Patient SexFemale